MAUDE Adverse Event Report: MEDELA LLC SONATA PUMP W/ FLEX SINGLE 1CT EN FR ES; PUMP, BREAST, POWERED

MEDELA LLC SONATA PUMP W/ FLEX SINGLE 1CT EN FR ES; PUMP, BREAST, POWERED
Model Number 101037319
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service sent the customer 30mm and 36mm breast shields to try and return of her original breast shields were requested for testing/analysis.In follow up with a complaint handler on (b)(6) 2020, the customer indicated she was using the 36mm breast shields.She further indicated that her doctor prescribed an antibiotic for the lump in her breast.Medela is filing this report, which is considered a serious injury as it required medical attention (medication was prescribed).The instructions for use provides instructions for breast shield sizing, including reference to medelabreastshields.Com and referral to a lactation consultant for assistance in choosing the correct size breast shield.
 
Event or Problem Description
On (b)(6) 2020, a dad alleged to medela llc that a lactation consultant told his daughter who was using the 21mm and 24mm flex breast shields with her sonata breast pump that they were too small.He additionally alleged that they caused a lump in her breast, for which his daughter was going to visit the doctor.

Brand Name
SONATA PUMP W/ FLEX SINGLE 1CT EN FR ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry, il
MDR Report Key9947709
Report Number1419937-2020-00035
Device Sequence Number3257632
Product Code HGX
UDI-Device Identifier00020451367507
UDI-Public00020451367507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101037319
Device Catalogue Number101037319
Device Lot Number457326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;